Alert archive / Missouri / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 22, NWS Springfield, MO

March 24, 2019Laclede County, Pulaski County, Texas County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Mar 24, 2019, 4:47 PM CDT for Laclede County, Pulaski County, Texas County, Missouri. It was in force for 43 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 24, 2019, 4:47 PM CDT (21:47 UTC)
Expired
Mar 24, 2019, 5:30 PM CDT
In force
43 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.25 in
Wind
50.0 mph

Counties Laclede County, MO, Pulaski County, MO, Texas County, MO

The radar

The Springfield radar (KSGF), 111 km from the middle of the area, began a volume at 21:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 24, 4:52 PM CDTHAIL 1Lynchburg, MO
Mar 24, 4:57 PM CDTHAIL 1Plato, MOSOCIAL MEDIA.
Mar 24, 5:02 PM CDTHAIL 1.75Roby, MOREPORT FROM FIRE DEPT. RELAYED BY MEDIA PARTNER.
Mar 24, 5:02 PM CDTHAIL 2.5Roby, MOPUBLIC REPORT RELAYED BY MEDIA PARTNER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 24, 2:52 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.8 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2019-03-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2019-03-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 469 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
592 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
469 m²/s²
0-3 km storm-relative helicity
407 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

412 
WUUS53 KSGF 242147
SVRSGF
MOC105-169-215-242230-
/O.NEW.KSGF.SV.W.0022.190324T2147Z-190324T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
447 PM CDT SUN MAR 24 2019

The National Weather Service in Springfield has issued a

* Severe Thunderstorm Warning for...
  Southeastern Laclede County in southwestern Missouri...
  Southeastern Pulaski County in central Missouri...
  Northwestern Texas County in south central Missouri...

* Until 530 PM CDT.

* At 447 PM CDT, a severe thunderstorm was located 14 miles southwest
  of Fort Leonard Wood, moving east at 45 mph.

  HAZARD...Half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to vehicles is expected.

* Locations impacted include...
  Fort Leonard Wood...              Plato...
  Hazelton...                       Roby...
  Lynchburg...                      Falcon...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3749 9243 3764 9244 3776 9203 3761 9203
      3749 9193
TIME...MOT...LOC 2147Z 267DEG 38KT 3756 9233 

HAIL...1.25IN
WIND...<50MPH
 
$$

Albano
4 follow-up statements
699 
WWUS53 KSGF 242155
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
455 PM CDT SUN MAR 24 2019

MOC105-169-215-242230-
/O.CON.KSGF.SV.W.0022.000000T0000Z-190324T2230Z/
Laclede MO-Pulaski MO-Texas MO-
455 PM CDT SUN MAR 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHEASTERN LACLEDE...SOUTHEASTERN PULASKI AND NORTHWESTERN
TEXAS COUNTIES...

At 455 PM CDT, a severe thunderstorm was located 10 miles south of
Fort Leonard Wood, moving east at 45 mph.

HAZARD...Ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations impacted include...
Fort Leonard Wood...              Plato...
Hazelton...                       Roby...
Lynchburg...                      

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3749 9231 3761 9235 3776 9203 3761 9203
      3749 9193
TIME...MOT...LOC 2155Z 267DEG 38KT 3756 9222 

HAIL...1.50IN
WIND...<50MPH
 
$$

Albano
478 
WWUS53 KSGF 242200
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
500 PM CDT SUN MAR 24 2019

MOC105-169-242210-
/O.CAN.KSGF.SV.W.0022.000000T0000Z-190324T2230Z/
Laclede MO-Pulaski MO-
500 PM CDT SUN MAR 24 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LACLEDE AND
SOUTHEASTERN PULASKI COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central and south central Missouri.

LAT...LON 3749 9225 3757 9225 3761 9218 3760 9203
      3749 9193
TIME...MOT...LOC 2200Z 267DEG 38KT 3756 9215 

$$

MOC215-242230-
/O.CON.KSGF.SV.W.0022.000000T0000Z-190324T2230Z/
Texas MO-
500 PM CDT SUN MAR 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHWESTERN TEXAS COUNTY...

At 500 PM CDT, a severe thunderstorm was located 9 miles south of
Fort Leonard Wood, moving east at 45 mph.

HAZARD...Ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect damage 
         to roofs, siding, windows, and vehicles.

Locations impacted include...
Plato...                          Hazelton...
Roby...                           

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3749 9225 3757 9225 3761 9218 3760 9203
      3749 9193
TIME...MOT...LOC 2200Z 267DEG 38KT 3756 9215 

HAIL...1.50IN
WIND...<50MPH
 
$$

Albano
700 
WWUS53 KSGF 242207
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
507 PM CDT SUN MAR 24 2019

MOC215-242230-
/O.CON.KSGF.SV.W.0022.000000T0000Z-190324T2230Z/
Texas MO-
507 PM CDT SUN MAR 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHWESTERN TEXAS COUNTY...

At 507 PM CDT, a severe thunderstorm was located 12 miles south of
Fort Leonard Wood, moving east at 35 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Hazelton...                       Roby...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3749 9221 3753 9219 3759 9215 3759 9202
      3749 9193
TIME...MOT...LOC 2207Z 274DEG 31KT 3753 9213 

HAIL...1.50IN
WIND...60MPH
 
$$

Albano
249 
WWUS53 KSGF 242215
SVSSGF

Severe Weather Statement
National Weather Service Springfield MO
515 PM CDT SUN MAR 24 2019

MOC215-242230-
/O.CON.KSGF.SV.W.0022.000000T0000Z-190324T2230Z/
Texas MO-
515 PM CDT SUN MAR 24 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTH CENTRAL TEXAS COUNTY...

At 514 PM CDT, a severe thunderstorm was located 9 miles west of
Licking, or 13 miles southeast of Fort Leonard Wood, moving east at
45 mph.

HAZARD...Golf ball size hail and 60 mph wind gusts.

SOURCE...At 5:10 PM CDT, the Roby Volunteer Fire Department reported 
         golf-ball sized hail.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Hazelton...                       

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3749 9213 3755 9211 3758 9201 3749 9193
TIME...MOT...LOC 2214Z 267DEG 38KT 3753 9202 

HAIL...1.75IN
WIND...60MPH
 
$$

Albano

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 24, 2:38 PM CDT, 2 hours 9 minutes earlier.

Area forecast discussion, Mar 24, 2:38 PM CDT, 2 hours 9 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
238 PM CDT Sun Mar 24 2019

.SHORT TERM...(This evening through Monday)
Issued at 205 PM CDT Sun Mar 24 2019

Update: 18z KSGF sounding indicated a weak cap, but radar and
satellite imagery increasing shows evidence of weakening
inhibition with a small uptick in convective towers and isolated
radar returns. This is in line with recent HRRR guidance. In
general HRRR trends have been indicating a slightly later onset
time of more widespread convection versus runs from this morning,
however, the eastern cwfa should see scattered convection.
Shear/instability profiles (nearly 1000 j/kg mlcape and 50kts
0-6km bulk shear) are supportive of supercells with large hail the
main concern. A localized wind risk is also possible. A veered
low level wind profile should limit the overall tornado threat

The front is expected to shift east of the area this evening, so
expecting a a brief window for severe storms in our area.

After some brief clearing, low clouds should moves south on the
backside of the system with some drizzle expected late tonight and
Monday morning, especially in the northeast quarter of the cwfa.
Cloud will likely hold on into Monday night as well

.LONG TERM...(Tuesday through Sunday)
Issued at 205 PM CDT Sun Mar 24 2019

Tuesday: A ridge of high pressure will nose south form the Midwest
with finally some clearing expected Tuesday with seasonable
temperatures.

Wednesday: South winds will become gusty with warm weather as the
sfc high moves off and a large upper ridge builds over the central
CONUS.

Thursday-Friday-Saturday: The upper ridge flattens out and shifts
east as the southern branch of an upper level split flow pattern
becomes the main player in our weather. Moisture will spread north
in the persistent strong south low level flow on Thursday. By late
in the weak the surface pattern becomes more active with a wave of
low pressure likely to move through supported by a shortwave
moving through the central Rockies into the Plains. Decent
agreement with ECMWF and GFS in moving a sfc low through eastern
KS and MO with a trailing cold front Fri night.

Sunday: Guidance differs by this time on how far south the front
will get. The GFS is more active with another sfc wave moving
through the southern CONUS while the ECMWF is dry. Forecast
reflects a blend of guidance.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1248 PM CDT Sun Mar 24 2019

KSGF/KJLN/KBBG tafs: A cold front will move through the taf sites
region early in the period. A mix of ceiling heights is occurring
ahead of the front which is now about 50 miles west of KJLN.
Scattered showers and thunderstorms are expected to develop over
the next couple of hours affecting KSGF and KBBG. A brief period
of VFR conditions is expected immediately behind the front before
lower clouds (MVFR/IFR ceilings) move south into the area.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...DSA
LONG TERM...DSA
AVIATION...DSA
Hazardous weather outlook, Mar 24, 12:46 PM CDT, 4 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Springfield MO
1246 PM CDT Sun Mar 24 2019

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-251800-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
1246 PM CDT Sun Mar 24 2019

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Elevated hail risk.
  Elevated thunderstorm wind damage risk.
  Limited lightning risk.

DISCUSSION...

A cold front will move across the outlook area this afternoon and
this evening. Thunderstorm activity along the front is expected
to increase between 1 and 3 pm along a Versailles to Springfield
to Cassville line before shifting east through eastern portions of
the outlook area. The front is expected to pass south and east of
the area by 10 pm.

Shear and instability is expected to be supportive of supercells
capable of large hail up the size of ping pong balls. Wind gusts
of 60 mph will also be possible with some storms.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Gusty south winds will be possible Wednesday and Thursday ahead
of developing low pressure across the Plains. A dry air mass will
be in place and when combined with the gusty winds could lead to
an elevated fire weather risk during the afternoon hours
Wednesday.

There will also be the potential for some thunderstorms from
Wednesday night into Saturday with the best coverage expected
Friday and Friday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed later today and this evening for
areas east of a Versailles to Springfield to Cassville line.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

DSA

In the hours before

Special weather statement, Mar 24, 3:17 PM CDT, 1 hour 30 minutes before
Special Weather Statement
National Weather Service Springfield MO
317 PM CDT SUN MAR 24 2019

MOZ082-096-097-242045-
Douglas MO-Howell MO-Texas MO-
317 PM CDT SUN MAR 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DOUGLAS...NORTHWESTERN
HOWELL AND SOUTHWESTERN TEXAS COUNTIES UNTIL 345 PM CDT...

At 317 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles south of Mountain Grove, moving northeast at 35 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Willow Springs...                 Cabool...
Drury...                          Vanzant...
Gentryville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central and southwestern Missouri.

LAT...LON 3685 9249 3697 9247 3706 9231 3706 9225
      3710 9225 3722 9205 3698 9180 3680 9230
      3680 9234
TIME...MOT...LOC 2017Z 237DEG 29KT 3698 9228
Special weather statement, Mar 24, 3:28 PM CDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Springfield MO
328 PM CDT SUN MAR 24 2019

MOZ082-092-242100-
Wright MO-Texas MO-
328 PM CDT SUN MAR 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WRIGHT AND WEST
CENTRAL TEXAS COUNTIES UNTIL 400 PM CDT...

At 328 PM CDT, Doppler radar was tracking a strong thunderstorm over
Norwood, or 7 miles west of Mountain Grove, moving northeast at 25
mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Mountain Grove...                 Dawson...
Norwood...                        Graff...
Bendavis...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central and southwestern Missouri.

LAT...LON 3712 9254 3740 9231 3723 9208 3706 9237
      3706 9244
TIME...MOT...LOC 2028Z 226DEG 20KT 3713 9240
Special weather statement, Mar 24, 3:34 PM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Springfield MO
334 PM CDT SUN MAR 24 2019

MOZ080-081-242115-
Dallas MO-Laclede MO-
334 PM CDT SUN MAR 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DALLAS AND LACLEDE
COUNTIES UNTIL 415 PM CDT...

At 334 PM CDT, Doppler radar was tracking a strong thunderstorm near
Conway, or 13 miles southwest of Lebanon, moving east at 25 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Lebanon...                        Bennett Spring State Park...
Morgan...                         Conway...
Phillipsburg...                   Twin Bridges...
Competition...                    Long Lane...
Dry Knob...                       Falcon...

This includes Interstate 44 between mile markers 110 and 143.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central and southwestern Missouri.

LAT...LON 3780 9241 3772 9241 3771 9239 3748 9234
      3749 9295 3766 9295
TIME...MOT...LOC 2034Z 263DEG 22KT 3757 9286

Burchfield
Special weather statement, Mar 24, 3:56 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Springfield MO
356 PM CDT SUN MAR 24 2019

MOZ082-097-098-242130-
Howell MO-Shannon MO-Texas MO-
356 PM CDT SUN MAR 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SHANNON...
NORTHEASTERN HOWELL AND SOUTHEASTERN TEXAS COUNTIES UNTIL 430 PM
CDT...

At 355 PM CDT, a strong thunderstorm was reported near Willow
Springs, moving east at 45 mph.

Nickel size hail and frequent cloud-to-ground lightning will be
possible with this storm.

Locations impacted include...
Mountain View...                  Willow Springs...
Birch Tree...                     Summersville...
Montier...                        Alley Spring...
Teresita...                       Clear Springs...
Arroll...                         Pine Crest...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Missouri.

LAT...LON 3692 9199 3709 9206 3729 9149 3698 9137
TIME...MOT...LOC 2055Z 257DEG 39KT 3703 9191
Special weather statement, Mar 24, 4:07 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Springfield MO
407 PM CDT SUN MAR 24 2019

MOZ082-092-242130-
Wright MO-Texas MO-
407 PM CDT SUN MAR 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WRIGHT AND CENTRAL
TEXAS COUNTIES UNTIL 430 PM CDT...

At 406 PM CDT, Doppler radar was tracking a strong thunderstorm near
Cabool, or 9 miles northeast of Mountain Grove, moving east at 45
mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Mountain Grove...                 Cabool...
Houston...                        Dawson...
Norwood...                        Raymondville...
Huggins...                        Bucyrus...
Graff...                          Elk Creek...
Success...                        Eunice...
Yukon...                          Solo...
Simmons...                        Prescott...
Bendavis...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central and southwestern Missouri.

LAT...LON 3708 9242 3723 9247 3750 9203 3738 9177
      3716 9170
TIME...MOT...LOC 2106Z 257DEG 38KT 3720 9212
Special weather statement, Mar 24, 4:15 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Springfield MO
415 PM CDT SUN MAR 24 2019

MOZ070-081-082-242145-
Laclede MO-Pulaski MO-Texas MO-
415 PM CDT SUN MAR 24 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LACLEDE...SOUTHERN
PULASKI AND NORTHWESTERN TEXAS COUNTIES UNTIL 445 PM CDT...

At 415 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Fort Leonard Wood, moving east at 35 mph.

Nickel size hail will be possible with this storm.

Locations impacted include...
Fort Leonard Wood...              Lebanon...
Morgan...                         Plato...
Twin Bridges...                   Roby...
Hazelton...                       Dry Knob...
Falcon...

This includes Interstate 44 between mile markers 118 and 124.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
central, south central, southwestern and east central Missouri.

LAT...LON 3751 9192 3749 9273 3761 9278 3782 9205
      3776 9202 3761 9203 3760 9196
TIME...MOT...LOC 2115Z 263DEG 30KT 3757 9223

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 24, 2:58 PM CDTSpecial Weather StatementSGFMaries47 min
Mar 24, 3:17 PM CDTSpecial Weather StatementSGFDouglas28 min
Mar 24, 3:27 PM CDTSevere Thunderstorm WarningSGFMaries, Miller48 min
Mar 24, 3:28 PM CDTSpecial Weather StatementSGFWright32 min
Mar 24, 3:34 PM CDTSpecial Weather StatementSGFLaclede41 min
Mar 24, 3:48 PM CDTSevere Thunderstorm WarningSGFPhelps, Pulaski57 min
Mar 24, 3:56 PM CDTSpecial Weather StatementSGFShannon34 min
Mar 24, 4:07 PM CDTSpecial Weather StatementSGFTexas23 min
Mar 24, 4:15 PM CDTSpecial Weather StatementSGFLaclede30 min
Mar 24, 4:45 PM CDTSevere Thunderstorm WarningSGFPhelps22 min
Mar 24, 5:10 PM CDTSevere Thunderstorm WarningSGFTexas, Wright33 min
Mar 24, 5:22 PM CDTSevere Thunderstorm WarningSGFTexas27 min
Mar 24, 5:31 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas59 min
Mar 24, 5:39 PM CDTSevere Thunderstorm WarningSGFTexas36 min
Mar 24, 5:49 PM CDTSevere Thunderstorm WarningSGFDent41 min
Mar 24, 6:14 PM CDTSevere Thunderstorm WarningSGFTexas46 min
Mar 24, 6:41 PM CDTSevere Thunderstorm WarningSGFDent19 min
Mar 24, 6:56 PM CDTSevere Thunderstorm WarningSGFHowell, Shannon, Texas64 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.